# SDR DALA2016050703798

- Difficulty date: May 6, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Worn
- Location: Bs 1463-1474
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FRAME BETWEEN CANT BS 1463 TO 1474. RT SIDE AT PASSENGER AFT ENTRANCE DOOR STAIRWAY JAMB. REPAIR PART WERE FABRICATED AND INSTALLED IAW SRM 51-70-5, FIG 2, AREA DAMAGE WAS REPAIRED  IAW SRM 51-70-05, FIG 2.
